Pristiq And Weight Loss

1 Reply Updated



Conversation Starter

shereedavis Says:
via mobile

I have recently started taking pristiq (one week ago) 50 mgs a day and am very concerned that I may gain weight through taking this medication I am 19 yrs old and one of the main reasons for depression is weight issues etc and I am just wondering if anyone could please let me know if they experienced weight gain or weight loss?
Ive lost 2 kilos in 2 weeks but dont know if this is because I started eating smaller portions recently or caused from medication also.. any comments welcome :)



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Adri Says:
via mobile

Hi sheree. I had lots of weight issues before I started pristiq 4years ago for anxiety and now they are worse. Yes my anxiety is gone but I gained 30 pounds practically all in my belly. I get aske if I'm pregnant at least once s month I hate it. I have tried to get off but it is very difficult lots and lots of side effects. My advise to you is try not taking it for a few days see what the effects are. The longer you take the drug the harder it is to get off and there is no smaller dose to wean yourself off. Take it from my experience and mainly others. Reconsider this medication check out the chats on weaning off pristiq. Good luck

REPLYSHAREREPORT
Was this helpful?     0     0  




Viewing page 1 of 1     Reply


More Discussions:

pristiq weight loss
Can u loose weight on prisiq ## Hello, Eve! How are you? It isn't a weight loss medication, but yes, it has caused w... 1 reply
Weight Loss after starting Pristiq
I HAVE BEEN ON PRISTIQ FOR 2 MONTHS AND I HAVE LOSS 20 POUNDS. MAYBE WEIGHT LOSS OR WEIGHT GAIN DEPENDS ON HOW YOU DEAL ... 3 replies
pristiq and weight gain
I started pristiq approx 5 weeks ago and altho my doctor assured me that it was a weight neutral drug I have easily gain... 75 replies
Pristiq And Weight Gain...help!
I started taking pristiq 5 months ago and since the have gained over 20 pounds! It helps to know that others have had th... 2 replies
Weight gain and depression AFTER getting off Pristiq
I weaned myself off Pristiq over the summer and felt fine for a couple months. Then I gained 40 POUNDS in what couldn... 3 replies
weight loss and toplep
will i lose weight on toplep ## Hi, Razia! How are you? It is possible that you could lose weight while taking it. Tople... 3 replies
z70 and weightloss
does it help with weight loss even if u are not a diabetic> ## Hello, Dee! How are you? This tablet contains 500mgs ... 1 reply
Weight Loss Pills Purple And White
I have these diet pills there purple and white kinda oval shape. I forget there name and I wat to order more. I know the... 2 replies
nuzak and weight loss
Hi, Ive been on Nuzak for about a month now and i've noticed that i've lost 3kgs. Is this normal or should i be ... 2 replies
Weight gain and hair loss
2 months ago my doctor prescribed Pradaxa because I have Dvt. I have other health issues therefore I take quite a few me... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 17 May 2014.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA